# SDR FDEA201807301853

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N4005184A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT NR 7 HAS DELAMINATION ON UPPER SURFACE. REPAIRED AREA OF DELAMINATION TO SLAT 7 T/E WEDGE AT I/B END IAW SRM 51-70-10-SR REPAIR 4 AND EA F-570-T0341013 A. P1 WINGS - FLIGHT SURFACES - NR 7 SLAT TRAILING EDGE WEDGE UPPER SURFACE REPAIR (TYPE A WEDGE).
